NIST logo

Journal of Research of the National Bureau of Standards, Section B: Mathematics and Mathematical Physics

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 71B

 ISSN: 0022-4340

Issue 1

Issues 2-3

Issue 4




Issue 1 January 1967

 

Algorithms for frames and lineality spaces of cones, p. 1
Wets, Roger J. B.; Witzgall, Christoph
http://dx.doi.org/10.6028/jres.071B.001

The coefficients of the powers of a polynomial, p. 9
Newman, Morris
http://dx.doi.org/10.6028/jres.071B.002

Stable evaluation of polynomials, p. 11
Mesztenyi C.; Witzgall, C.
http://dx.doi.org/10.6028/jres.071B.003

On involutions, p. 19
Shisha, O; Mehr, C. B.
http://dx.doi.org/10.6028/jres.071B.004

Minimum number of subsets to distinguish individual elements, p. 21
Meyers, P. R.
http://dx.doi.org/10.6028/jres.071B.005

E-transforms, p. 23
Ragab, F.
http://dx.doi.org/10.6028/jres.071B.006

Three observations on nonnegative matrices, p. 39
Hoffman, A. J.
http://dx.doi.org/10.6028/jres.071B.007

Additional remarks on a theorem of M. Riesz, p. 43
Smith, John M.
http://dx.doi.org/10.6028/jres.071B.008


Issues 2-3 April 1967

 

Poincare's conjecture is implied by a conjecture on free groups, p. 53
Traub, Roger D.
http://dx.doi.org/10.6028/jres.071B.009

Construction of EPr generalized inverses by inversion of nonsingular matrices, p. 57
Hearon, John Z.
http://dx.doi.org/10.6028/jres.071B.010

A generalized matrix version of Rennie's inequality, p. 61
Hearon, John Z.
http://dx.doi.org/10.6028/jres.071B.011

Polar factorization of a matrix, p. 65
Hearon, John Z.
http://dx.doi.org/10.6028/jres.071B.012

Two classical theorems on commuting matrices, p. 69
Newman, Morris
http://dx.doi.org/10.6028/jres.071B.013

A converse to Banach's contraction theorem, p. 73
Meyers, Philip R.
http://dx.doi.org/10.6028/jres.071B.014

E-transforms (II), p. 77
Ragab, F. M.
http://dx.doi.org/10.6028/jres.071B.015

Criterion for the stability of numerical integration methods for the solution of systems of differential equations, p. 91
Karim, Abdel Abbas I.
http://dx.doi.org/10.6028/jres.071B.016

Discrete complex functions with prescribed boundary values and residues, p. 105
Peterson, Elmor L.
http://dx.doi.org/10.6028/jres.071B.017

Numerical solution of second-order linear difference equations, p. 111
Olver, F. W. J.
http://dx.doi.org/10.6028/jres.071B.018

Indefinite integrals involving Bessel functions, p. 131
Peavy, B. A.
http://dx.doi.org/10.6028/jres.071B.019


Issue 4 October 1967

 

Calibration designs based on solutions to the tournament problem, p. 149
Bose, R. C.; Cameron, J. M.
http://dx.doi.org/10.6028/jres.071B.020

Bounds for the solutions of second-order linear difference equations, p. 161
Olver, F. W. J.
http://dx.doi.org/10.6028/jres.071B.021

Notes on automorphic functions: an entire automorphic form of positive dimension is zero, p. 167
Knopp, Marvin I.
http://dx.doi.org/10.6028/jres.071B.022

Solving equations exactly, p. 171
Newman, Morris
http://dx.doi.org/10.6028/jres.071B.023

A system of equations having no nontrivial solutions, p. 181
Gupta, Hansraj
http://dx.doi.org/10.6028/jres.071B.024

Remarks on cut-sets, p. 183
Grossman, J. W.
http://dx.doi.org/10.6028/jres.071B.025

A pseudo primal-dual integer programming algorithm, p. 187
Glover, Fred
http://dx.doi.org/10.6028/jres.071B.026

Properties of a useful biorthogonal system, p. 197
Spencer, L. V.; Flusser, P.
http://dx.doi.org/10.6028/jres.071B.027

On even matroids, p. 213
Tutte, W. T.
http://dx.doi.org/10.6028/jres.071B.028

Matrices of class J2, p. 215
Maybee, John S.
http://dx.doi.org/10.6028/jres.071B.029

Partially isometric matrices, p. 225
Hearon, John Z.
http://dx.doi.org/10.6028/jres.071B.030

Symmetrizable generalized inverses of symmetrizable matrices, p. 229
Hearon, John Z.
http://dx.doi.org/10.6028/jres.071B.031

Optimum branchings, p. 233
Edmonds, Jack
http://dx.doi.org/10.6028/jres.071B.032

Systems of distinct representatives and linear algebra, p. 241
Edmonds, Jack
http://dx.doi.org/10.6028/jres.071B.033

Bounds for the number of generators of a finite group, p. 247
Newman, Morris
http://dx.doi.org/10.6028/jres.071B.034

*

iso logo
Contact

Information Desk:
301-975-3052 Telephone
301-869-8071 Facsimile
library@nist.gov

100 Bureau Drive, Stop 2500
Gaithersburg, MD 20899-2500